I was on Lamictal for almost 2 years in the past, and was on a dose of 300mg in the end. I used to get the brain fogs, but not as much as the ones I get on Lithium. But it can also be your meds combo that give you the fogs.
I used to also get random, but minor rashes/hives. That is one of side effects of Lamictal. I ran to my pdoc and other specialists and they told me it was minor rashes and nothing to worry about. I was told that if it was Stevens-Johnson that I would know. I was like you when I was on Lamictal, so I went looking in medical books what it looked like and it was very scary.
I was also told that, you would have a high fever, vomiting and other major symptoms.
I noticed it was worse at times when I spent outdoors on a warmer day or when I was out in the sun. It actually tells you on the medication info sheet not to be out in the sun too long.
But if you really are concerned, you should call you pdoc or a dermatologist and have it checked out.
"Don't let your yesterday, ruin your today"
Post Edited (olivia of course) : 5/12/2007 9:53:24 AM (GMT-6)